# SDR AALA20091214TUL01

- Difficulty date: December 14, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 30,055 hours, 14,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STATION 237 BETWEEN STRINGER 17L AND 18L.  INSTALLED DOUBLER PER SRM 53-04 FIG 12B.
